I take 400 mgs. of Lyrica. It has helped a great deal with the bone pain, burning and some of the numbing sensations. The muscle pain is increasing...maybe because of the weather,so I'm not sure if the lyrica has helped that at all. Good luck to you! And may we all have our lives back soon!
trippedoutgirl - whom were you directing your question towards?
I was taking 75mg of Lyrica twice a day and found it did help with the pain. I discontinued it due to the cognitive problems it caused. Some here have had immediate relief, others say after a few mos., and for some it didn't provide relief at all.
I take a total of 300 mg daily, broken out over two doses. It has helped some, but due to the cost I cannot get it refilled when it runs out. I will be going back to either Vicoden or Tramadol. I also use a Duragesic patch, 25 mcg every three days. I still have plenty of break through pain though.
I take 250 mgs of Lyrica twice a day. It has really eased the pain some, better than neurontin, ultram, flexeril and etc. Big problem is have to sleep 6 hours before drving as it contributes to fibro fog. But with fibro, Pad, OA RLS & nerve pain in arm and leg I will stay on Lyrica. Hope it or another med will help you.
I have taken lyrica all of three times now the first time I felt so weird I stopped taking it I was prescribed 75mg for nerve pain due to herniated disc's from s1 to l4 it helped somewhat with pain now this time I took it two days ago I felt so weird again I felt sleepy confused forgetful drunk like I didn't like it at all so I took it last night but still felt the same effects this morning and this afternoon so I'm going to take it a few more times before bed before I decide if I should continue using it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.